Eliquis Swelling In Feet And Legs

5 Replies Updated



Conversation Starter

Glenda Says:
via mobile

I have been on Eliquis for about a month. I have some itching, weight gain, and swelling in my legs and feet that has become very painful. Also frequent urination. They are taking me off the meds. Has anyone else had the swelling?



Showing Replies 1 - 5 of 5 RSS Feed


of 1    
1
David Says:

I have had very painful burning and aching with some numbness on the soles of my feet for 3 months.After being blood-tested for every disease in the world,it dawned on me it might be the Eliquis. The doctors (3) assured me that the drug was an unlikely culprit.I went off the Eliquis on my own,and within a week all my "peripheral neuropathy" was gone.

REPLYSHAREREPORT
Was this helpful?     3     0  
2
Verwon Says:

Hello, Glenda! How are you?

Yes, it is a known possible side effect of this medication, as listed by the FDA. You may also experience nausea, headache, increased risk of bleeding and easy bruising.

David, have you replaced it with a different medication? Others have reported pain similar to what you've experienced, as well.

REPLYSHAREREPORT
Was this helpful?     0     0  
3
red head Says:

I'm on Xarelto blood thinner. I've had this 2 months. Dr. thinks it might be my heart. I have no idea whats causing it, i will have my heart checked out if its o.k. i don't know what to think.

REPLYSHAREREPORT
Was this helpful?     0     0  
4
Suzy Says:
via mobile

Is feet swelling a common side effect on eliquis? My friend is on 2.5 mg of eliquis is finding her feet are swollen. Is that common?

REPLYSHAREREPORT
Was this helpful?     0     0  
5
Maura Says:

My vet was on Eliquis for almost 3 mos and she had an attck! Her blood was thicker than prior to going on Eliquis! With that drug they don't do weekly or monthly blood work..Beware! apparently she is one of a few that can't take Eliquis! How are you suppose to know??

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Swelling in legs and feet levothyroxine
I just started taking Levothyroxine 2 wks ago my legs and feet are swollen so bad by nite I can barley walk. They go dow... 138 replies
swelling in lower legs and feet plus ankles
I have been on Xarelto 20 mg.for about a month now and I have noticed my feet, ankles and lower legs swell worse. I do h... 1 reply
Humira swelling of feet and legs
I have been on Humira for about a year and a half. It has been very good for me. I noticed right from the beginning that... 4 replies
Xarelto - swelling in legs and feet
I just started taking Xarelto a week ago. My feet and legs are swollen. What do I do? ## Hello, Shane! How are you? As r... 8 replies
can lyrica cause swelling in feet and legs
Experiencing horrible swelling now in both legs feet and toes. Was on 100 mg of Lyrica. About a month ago I was put on 1... 1 reply
Swelling in ankles and feet left hand largebump wrist swollen
Best medicine for degenerative arthritis ## For the past 3wks my ankles & feet has been swollen. They'll go down... 4 replies
Head tingling and feet swelling?
After nearly 5 years of trying to get docs to take my complaints seriously, I was finally diagnosed with Hashimoto's... 1 reply
EXTREME SWELLING OF FEET AND ANKLES
I had been taking synthroid for 4 months at 50mg a day but about 2 weeks ago I stopped taking it because my insurance ex... 1 reply
why are my feet and ankles swelling up
There's only one foot & leg that is swollen and it was caused by one dose of Lyrica. I would like to know what I... 1 reply
Buy Cream For Swelling In Legs And Ankles
My feet and legs are very swollen and painful . what is the best salve to use for this condition?qbb pills\\\\\\\\\\ Sal... 2 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Show Verification Text


with the privacy policy (20210315).


This form will be submitted securely
Privacy policy cookies information

TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 19 September 2018.

We are committed to your privacy.

Copyright © 2005-2021 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA